American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jürgen Hausen, Simon Keicher and Rüdiger Wolf. Computing automorphisms of Mori dream spaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Evelyne Hubert and George Labahn. Computation of invariants of finite abelian groups. Math. Comp. 85 (2016) 3029-3050.
Abstract, references, and article information   
View Article: PDF

[3] Reynald Lercier, Christophe Ritzenthaler and Jeroen Sijsling. Explicit Galois obstruction and descent for hyperelliptic curves with tamely cyclic reduced automorphism group. Math. Comp. 85 (2016) 2011-2045.
Abstract, references, and article information   
View Article: PDF

[4] Murray R. Bremner and Jiaxiong Hu. Fundamental invariants for the action of $SL_3(\mathbb{C}) \times SL_3(\mathbb{C}) \times SL_3(\mathbb{C})$ on $3 \times 3 \times 3$ arrays. Math. Comp. 82 (2013) 2421-2438.
Abstract, references, and article information   
View Article: PDF

[5] Manfred Göbel. Finite SAGBI bases for polynomial invariants of conjugates of alternating groups. Math. Comp. 71 (2002) 761-765. MR 1885626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia